# SDR WX0A071772

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug MD 83
- Aircraft serial: 53275
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 617750
- Part serial: A365CRC
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM VENTS WHEN APU AIR SELECTED ON, APU FCU LEAKING FUEL.  R & R APU FCU IAW MM 49-30-01, OPERATIONS LEAK CHECKED GOOD.
